Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 10, 2012, 3:52 PM EDT for Bibb County, Twiggs County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2012, 3:52 PM EDT (19:52 UTC)
- Expired
- Jun 10, 2012, 4:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
Counties Bibb County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:00 PM EDT | TSTM WND DMG | 2 N Macon, GA | AMATEUR RADIO RELAYED A REPORT FROM FIRE RESCUE OF 2 TREES DOWN JUST NORTH OF THE I16 AND 175 SPLIT JUST OFF THE INTERSTATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
821
WWUS82 KFFC 101952
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SUN JUN 10 2012
GAZ072-082-083-102030-
352 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 430 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOUTH OF LIZELLA TO BULLARD...MOVING NORTH
AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...JONES AND BIBB COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TARVERSVILLE...
BULLARD...HUBER...THE MIDDLE GEORGIA REGIONAL AIRPORT...
SKIPPERTON...RUTLAND...LIZELLA...MARION...LAKE TOBESOFKEE...
FRANKLINTON...CROSS KEYS...PAYNE CITY...MACON...RIPLEY AND
FITZPATRICK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3253 8351 3266 8357 3266 8362 3270 8374
3272 8380 3281 8388 3287 8387 3296 8370
3298 8372 3303 8373 3293 8336 3290 8341
3282 8337 3247 8346
TIME...MOT...LOC 1951Z 192DEG 30KT 3276 8379 3278 8363
3273 8354 3263 8349
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:43 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 10, 3:43 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SUN JUN 10 2012 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY WILL CONTINUE TO PUSH ITS WAY NORTH NORTHEAST...GRADUALLY BEING ABSORBED BY THE LONGWAVE TROUGH WORKING ITS WAY INTO THE NORTHERN PLAINS THIS AFTERNOON. PLENTIFUL MOISTURE ASSOCIATED WITH THIS SYSTEM CONTINUES TO STREAM ACROSS THE DEEP SOUTH...WITH WIDESPREAD SHOWERS AS WELL AS A FEW THUNDERSTORMS MOVING ACROSS THE AREA. RAIN EARLIER TODAY HELPED TO PROVIDE A RAIN-COOLED STABLE AIRMASS ESPECIALLY ACROSS NORTH GEORGIA...HELPING TO CREATE AN IN SITU DAMMING EVENT WITH WINDS BACKING TO THE EAST AND NORTHEAST ACROSS EXTREME NORTHEAST GEORGIA. SOUTHEASTERLY WINDS IN SOUTHERN ZONES CONTINUE TO ADVECT A MORE UNSTABLE AIRMASS INTO THE REGION WITH SBCAPE VALUES INCHING UPWARDS OF 1000 J/KG TOWARD THE METRO AREA. INCREASING 925-700MB WINDS AHEAD OF THE UPPER SYSTEM HAVE LED TO AN INCREASE IN DEEP LAYER SHEAR... WITH LOW LEVEL HELICITY VALUES INCREASING TO 250-300 M2/S2 ACROSS PORTIONS OF SOUTHEAST ALABAMA. ALL THIS COMBINED HAS LED TO AN ENVIRONMENT SUPPORTIVE OF ROTATING STORMS. WILL CONTINUE TO MONITOR TRENDS THIS AFTERNOON BUT EXPECT THAT THE MORE SIGNIFICANT STORMS WILL REMAIN TO THE SOUTH...THOUGH ROTATION MAY INCREASE ACROSS CENTRAL GEORGIA ENOUGH TO WARRANT A TORNADO WARNING OR TWO THIS AFTERNOON. WITH PW VALUES NEAR 2 INCHES...THIS IS A VERY TROPICAL ENVIRONMENT SO STORMS ARE GENERALLY LOW-TOPPED AND ANY TORNADOES ARE EXPECTED TO BE SHORT-LIVED. THE SHORTWAVE ASSOCIATED WITH THE PHASING UPPER LOW WILL BRING ADDITIONAL ROUNDS OF PRECIP TO THE AREA OVERNIGHT THROUGH MONDAY MORNING. SEE HYDROLOGY SECTION BELOW FOR MORE ON QPF...BUT WITH 6-HR VALUES BETWEEN A QUARTER AND HALF AN INCH...SEE NO REASON TO NOT GO CATEGORICAL POPS ACROSS MOST OF THE AREA. INSTABILITY REMAINS MINIMAL ACROSS NORTH GEORGIA OVERNIGHT AND RETREATS SOMEWHAT ACROSS SOUTHERN ZONES...SO HAVE LIMITED THUNDER WORDING TO JUST SLIGHT CHANCE. AS THE IN SITU CAD PUSHES OUT IN RESPONSE TO THE APPROACHING SHORTWAVE AND THE RETREATING SURFACE HIGH IN THE WESTERN ATLANTIC...EXPECT THAT INSTABILITY WILL INCREASE EVERYWHERE MONDAY LATE MORNING INTO AFTERNOON. HAVE BROAD-BRUSHED WORDING WITH BOTH SHOWER AND THUNDERSTORMS. HOWEVER WITH WINDS SHIFTING TO THE SOUTHWEST BY LATE MORNING...SHEAR WILL REMAIN MINIMAL THROUGH THE DAY AND THUS DO NOT REALLY EXPECT SEVERE STORMS...SWODY2 FROM SPC JUST HAS THE AREA IN SEE TEXT. HIGH TEMPS WILL REMAIN BELOW NORMAL AND LOWS ABOVE NORMAL WITH THE SATURATED ENVIRONMENT IN PLACE. HAVE GENERALLY TAKEN A BLEND BETWEEN THE COOLER MET AND WARMER MAV BUT THIS WILL DEPEND ON IF ANY SUN PEEKS OUT...VERY SIMILAR TO TODAY. .HYDROLOGY... IN ADDITION TO WHAT HAS ALREADY FALLEN...WHICH IS GENERALLY 0.25-0.75 INCHES WITH POCKETS OF MUCH HEAVIER RAIN IN SOUTHEAST ZONES...EXPECT AN ADDITIONAL 1-2 INCHES OVER THE NEXT COUPLE OF DAYS. WITH 1-HR FFG VALUES STILL OVER 1 INCH EVERYWHERE...SEE NO MAJOR FLOODING/FLASH FLOODING CONCERNS AT THIS TIME. IN ISOLATED LOCATIONS WHERE HEAVIER RAIN FALLS...COULD OF COURSE SEE LOCALIZED FLOODING BUT FOR THE MOST PART THE RAIN SHOULD MAINLY HELP TO ALLEVIATE DROUGHT CONCERNS ACROSS CENTRAL GEORGIA. TDP .LONG TERM /TUESDAY THROUGH SUNDAY/... MADE NO CHANGES TO THE LONG TERM. BROAD UPPER TROUGH OVER THE AREA THROUGH THE PERIOD...WITH PORTIONS OF IT HANGING BACK OVER THE NORTHERN GULF TOWARD THE END OF THE PERIOD. STILL LOOKS LIKE THERE MAY BE SOME DRYING BEHIND A FRONTAL BOUNDARY FOR SUNDAY SO HAVE LEFT IT DRY FOR NOW. 41 PREVIOUS LONG TERM /407 AM EDT SUNDAY JUN 10 2012/ MODELS MAINTAIN UPPER TROUGH OR SOME SEMBLANCE OF OUR AREA THROUGH MUCH OF THE PERIOD...THOUGH WEAKENING IT WITH TIME. MEANWHILE...AT THE SURFACE MODELS SHOW A COLD FRONT PUSHING ACROSS THE LOWER MISSISSIPPI VALLEY MONDAY NIGHT AND MOVING ACROSS NORTH GEORGIA TUESDAY/TUESDAY NIGHT. FRONT LOOKS TO PUSH INTO CENTRAL GEORGIA WEDNESDAY WITH REMNANTS OF THE BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH CENTRAL GEORGIA INTO FRIDAY. WILL NEED TO KEEP GOOD CHANCE TO LIKELY POPS FOR MUCH OF THE FORECAST AREA MONDAY NIGHT INTO TUESDAY WITH FRONT MOVING INTO THE STATE. POPS TAPERING BACK INTO THE CHANCE CATEGORY TUESDAY NIGHT INTO FRIDAY WITH BEST CHANCE CENTRAL SECTIONS...DUE TO BOUNDARY OVER OR IN THE VICINITY OF THAT AREA. HAVE HELD ON TO SLIGHT CHANCE POPS MAINLY OVER SOUTHEAST COUNTIES SATURDAY WITH GFS INDICATING LOW PRESSURE DEVELOPING ALONG THE CAROLINA COAST AND THE POSSIBILITY OF DEEPER MOISTURE LINGERING OVER THE AREA. TEMPS NEAR NORMAL LEVELS TUESDAY...BUT GENERALLY RUNNING ABOVE FOR THE REST THE EXTENDED PERIOD. 49 && HYDROLOGY... FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/2 TO 1.5 INCH RANGE AND 1/2 TO 1 INCH RANGE FOR MONDAY/MONDAY NIGHT. THESE AMOUNTS SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND CREEKS. THERE IS SOME CONCERN THAT THE SLOW MOVING NATURE OF THE SYSTEM COULD LEAD TO A HEAVY RAIN EVENT WITH MINOR FLOODING FOR SOME AREAS. THIS WILL CONTINUE TO BE MONITORED. && AVIATION... 18Z UPDATE... WIDESPREAD SHRA WILL CONTINUE ACROSS THE AREA WITH IFR CIGS NORTH AND MVFR CIGS SOUTH. MAY SEE SOME BRIEF BREAKS TO MVFR NORTH THIS AFTERNOON BUT EXPECT CIGS TO DROP TO IFR AGAIN AFTER 00Z AND TO LIFR AFTER ABOUT 06Z. MAINLY MVFR VSBY EXPECTED THOUGH IT COULD DROP TO IFR OR LOWER IN SUB-TEMPO-SCALE HEAVIER RAIN. FRONT SHOULD MOVE THROUGH MONDAY MORNING WITH WIND SHIFT CURRENTLY PROGGED AROUND 14Z. INSTABILITY INCREASES ON MONDAY SO HAVE CONTINUED PROB30 FOR THUNDER LATE MORNING AND HAVE PUT IT IN THE PREVAILING GROUP FOR ATL AFTER 18Z. //ATL CONFIDENCE...18Z UPDATE... HIGH ON WIND SPEEDS...MEDIUM-HIGH ON TIMING OF WIND SHIFT MONDAY. MEDIUM-HIGH ON CIGS AND VSBY...MEDIUM ON TIMING OF CATEGORY CHANGES. HIGH ON OCCURRENCE OF CONVECTION MONDAY...MEDIUM ON TIMING AND IMPACTS TO ATL. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 79 67 87 / 100 100 70 70 ATLANTA 67 80 68 83 / 100 100 60 70 BLAIRSVILLE 65 74 65 82 / 100 100 70 70 CARTERSVILLE 68 79 67 85 / 100 100 70 70 COLUMBUS 70 85 70 87 / 100 100 60 60 GAINESVILLE 66 78 67 85 / 100 100 80 70 MACON 70 85 70 88 / 90 100 60 60 ROME 69 79 68 88 / 100 90 60 70 PEACHTREE CITY 69 81 67 85 / 100 100 60 60 VIDALIA 71 86 70 88 / 70 100 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...HARRIS...MACON...MARION...MUSCOGEE... SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...WEBSTER. && SHORT TERM...TDP LONG TERM....41 AVIATION...TDP
Hazardous weather outlook, Jun 10, 12:54 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1254 PM EDT SUN JUN 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1252 PM EDT SUN JUN 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING WEST CENTRAL. ELSEWHERE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA SCATTERED THUNDERSTORMS ARE POSSIBLE. .SYNOPSIS... AN UPPER LOW CENTERED OVER LOUISIANA WILL DRIFT NORTHEAST THROUGH TONIGHT AS FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER LIFTS NORTHWARD. .PRIMARY HAZARDS... THE PRIMARY HAZARD ACROSS WEST CENTRAL AREAS WILL BE DAMAGING WINDS AND POSSIBLY A TORNADO THIS AFTERNOON AND EVENING. OTHERWISE EXPECT HEAVY RAIN...STRONG WINDS AND OCCASIONAL LIGHTNING. .DISCUSSION... DEEP MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH A FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER TO PRODUCE WIDESPREAD SHOWERS...AND SCATTERED THUNDERSTORMS OVER MUCH OF NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. WHILE THUNDERSTORMS WILL BE POSSIBLE AT ANYTIME...THE BEST AREA TO SEE THUNDERSTORMS WILL BE CENTRAL GEORGIA. INSTABILITY IS EXPECTED TO INCREASE THIS AFTERNOON AS STRONG MID LEVEL WINDS MOVE NORTHWARD FROM THE GULF. VERTICAL WIND SHEAR AND INCREASED CAPES MAY SUPPORT A FEW SEVERE THUNDERSTORMS MAINLY WEST CENTRAL. AN ISOLATED TORNADO IS POSSIBLE IN THAT AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH FOR MUCH OF THE PERIOD. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON FOR WEST CENTRAL GEORGIA.
In the hours before
Special weather statement, Jun 10, 2:07 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT SUN JUN 10 2012
GAZ105-106-101845-
207 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP AND DOOLY COUNTIES UNTIL 245 PM EDT...
AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TREMONT TO FORT EARLY...MOVING NORTH AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP AND DOOLY COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE FORT EARLY...EAST CRISP...WENONA...
RAINES...TREMONT...CORDELE...THE GEORGIA VETERANS MEMORIAL STATE
PARK...TIPPETTVILLE...RICHWOOD AND VIENNA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3185 8395 3193 8392 3204 8397 3212 8393
3221 8366 3225 8360 3224 8361 3185 8363
3187 8382 3184 8394
TIME...MOT...LOC 1807Z 202DEG 20KT 3203 8370 3196 8378
3190 8395Special weather statement, Jun 10, 2:20 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT SUN JUN 10 2012
GAZ090-102-101900-
220 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 300 PM EDT...
AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS FROM SOUTHWEST OF SANFORD TO NEAR CUSSETA...
MOVING NORTH AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANFORD...PROVIDENCE
CANYON STATE PARK...THE FLORENCE MARINA STATE PARK...CHARLES...
OMAHA...LOUVALE...JAMESTOWN AND SOUTH FORT BENNING. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3194 8495 3195 8497 3197 8497 3197 8504
3200 8507 3209 8506 3213 8507 3220 8498
3223 8497 3223 8493 3226 8490 3231 8497
3230 8473 3192 8485
TIME...MOT...LOC 1820Z 186DEG 21KT 3194 8505Special weather statement, Jun 10, 3:09 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT SUN JUN 10 2012
GAZ093>095-105-102000-
309 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PEACH...MACON...DOOLY AND HOUSTON COUNTIES UNTIL 400 PM EDT...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FIVE POINTS TO GROVE PARK...MOVING NORTH AT
20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PEACH...MACON...DOOLY AND HOUSTON COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE POINTS...
UNADILLA...DOOLING...BYROMVILLE...GROVE PARK...CLINCHFIELD...
GROVANIA...ELKO...HENDERSON...MONTEZUMA...MOSS OAK...MEADOWDALE...
PERRY...MEADOWDALE AND HOUSTON LAKE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3217 8403 3251 8405 3250 8402 3256 8396
3256 8395 3257 8394 3268 8368 3266 8361
3224 8363
TIME...MOT...LOC 1909Z 178DEG 19KT 3231 8394 3234 8386
3241 8369Special weather statement, Jun 10, 3:33 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SUN JUN 10 2012
GAZ089-090-102-102030-
333 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART...MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 430 PM EDT...
AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WEST OF COLUMBUS TO SOUTHWEST OF OMAHA...
MOVING NORTHEAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS STEWART...MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 430 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE THE FLORENCE
MARINA STATE PARK...SANFORD...OMAHA...PROVIDENCE CANYON STATE PARK...
FORT BENNING...LAWSON ARMY AIR FIELD...CHARLES...WESTVILLE...
LOUVALE...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...
LUMPKIN...JAMESTOWN...SOUTH FORT BENNING...LAUREL HILLS AND GREEN
ISLAND HILLS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3192 8492 3197 8497 3200 8507 3213 8507
3226 8490 3232 8501 3238 8497 3244 8497
3261 8508 3261 8491 3258 8490 3258 8485
3245 8475 3252 8471 3253 8464 3249 8466
3206 8464 3192 8469
TIME...MOT...LOC 1931Z 214DEG 28KT 3254 8566 3204 8518
3164 8499 3112 8522Special weather statement, Jun 10, 3:40 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT SUN JUN 10 2012
GAZ067-069-079>081-102045-
340 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...MERIWETHER...UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL
445 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FLINT HILL TO LEE POPE...MOVING NORTH AT 20
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...MERIWETHER...UPSON...TAYLOR AND CRAWFORD COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LEE POPE...FICKLING MILL...CARSONVILLE...THE BIG LAZER CREEK
WMA...PRATTSBURG...WOODLAND...FLINT HILL...PLEASANT HILL...HORNS...
MANCHESTER...SALEM...FRIENDSHIP...WARM SPRINGS...ROWLAND AND
KNOXVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT FOR A PORTION OF THIS AREA.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3305 8468 3304 8454 3297 8452 3299 8448
3299 8413 3285 8412 3285 8389 3282 8389
3274 8382 3264 8384 3255 8395 3255 8398
3270 8445 3273 8468 3284 8470 3285 8472
TIME...MOT...LOC 1940Z 190DEG 19KT 3282 8462 3280 8443
3270 8410 3264 8394Special weather statement, Jun 10, 3:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SUN JUN 10 2012
GAZ072-082-083-102030-
352 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 430 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOUTH OF LIZELLA TO BULLARD...MOVING NORTH
AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...JONES AND BIBB COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TARVERSVILLE...
BULLARD...HUBER...THE MIDDLE GEORGIA REGIONAL AIRPORT...
SKIPPERTON...RUTLAND...LIZELLA...MARION...LAKE TOBESOFKEE...
FRANKLINTON...CROSS KEYS...PAYNE CITY...MACON...RIPLEY AND
FITZPATRICK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3253 8351 3266 8357 3266 8362 3270 8374
3272 8380 3281 8388 3287 8387 3296 8370
3298 8372 3303 8373 3293 8336 3290 8341
3282 8337 3247 8346
TIME...MOT...LOC 1951Z 192DEG 30KT 3276 8379 3278 8363
3273 8354 3263 8349The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 10, 2:07 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 38 min |
| Jun 10, 2:20 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
| Jun 10, 3:09 PM EDT | Special Weather Statement | FFC | Houston, Peach | 51 min |
| Jun 10, 3:33 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 57 min |
| Jun 10, 3:40 PM EDT | Special Weather Statement | FFC | Crawford, Meriwether, Upson | 65 min |
| Jun 10, 4:11 PM EDT | Special Weather Statement | FFC | Troup | 64 min |
| Jun 10, 4:18 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Talbot, Webster | 42 min |
| Jun 10, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 37 min |
| Jun 10, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 36 min |
| Jun 10, 4:47 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Talbot | 43 min |
| Jun 10, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 35 min |
| Jun 10, 5:17 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Douglas | 43 min |
| Jun 10, 5:18 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Dooly, Houston, Macon, Monroe and 3 more | 57 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | FFC | Dodge | 48 min |
| Jun 10, 5:31 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| Jun 10, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 47 min |
| Jun 10, 5:45 PM EDT | Special Weather Statement | FFC | Oglethorpe | 45 min |
| Jun 10, 5:54 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 36 min |
| Jun 10, 5:59 PM EDT | Special Weather Statement | FFC | Bartow, Paulding, Polk | 46 min |
| Jun 10, 6:18 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Jun 10, 6:23 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski, Twiggs | 37 min |
| Jun 10, 6:40 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Toombs, Treutlen | 50 min |
| Jun 10, 7:01 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 59 min |
| Jun 10, 7:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 59 min |
| Jun 10, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 48 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.